# SDR ASAA2018012623307

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,472 hours, 10,295 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 2020002120208020
- Condition: Out Of Tolerance
- Location: Nr 1 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUEL QTY INDICATING SYSTEM CHECK,  FOUR  NR 1 FUEL TANK PROBES IDENTIFIED AS CAPACITANCE OUT OF LIMITS.  TANK UNITS ARE F1, F6, F8 AND F10.   ACFT GROUNDED.  NR 1 FUEL TANK DEFUELED AND SUMPED.  REPLACED THE TANK PROBES F1, F6, F8 AND F10 IAW AMM 28-41-21-400-801, OPS NORMAL IAW AMM 28-41-00-730-801.  ACCOMPLISHED A FUEL QUANITY INDICATOR OPERATIONAL TEST, OPS NORMAL.  ACCOMPLISHED ACCESS PANEL LEAK CHECK, NO LEAKS, OPS NORMAL IAW AMM 28-22-41-420-801.
